Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 349, NWS Norman, OK

May 30, 2012Archer County, Baylor County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 30, 2012, 8:59 PM CDT for Archer County, Baylor County, Texas. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 8:59 PM CDT (01:59 UTC)
Expired
May 30, 2012, 10:00 PM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Archer County, TX, Baylor County, TX

The radar

The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 9:44 PM CDTTSTM WND GST 60Westover, TX
May 30, 9:44 PM CDTHAIL 1.25Westover, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:38 PM CDTTornado WatchSPC5 hr
May 30, 6:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-374 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS54 KOUN 310159
SVROUN
TXC009-023-310300-
/O.NEW.KOUN.SV.W.0349.120531T0159Z-120531T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARCHER COUNTY IN NORTH TEXAS...
  BAYLOR COUNTY IN NORTH TEXAS...

* UNTIL 1000 PM CDT

* AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE 
  DESTRUCTIVE HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS IN EXCESS 
  OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
  NEAR MABELLE TO 9 MILES SOUTHWEST OF WESTOVER... MOVING EAST AT 30 
  MPH. ANOTHER LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM NEAR
  LAKE DIVERSION TO 8 MILES SOUTHWEST OF DUNDEE.

* LOCATIONS IMPACTED INCLUDE...
  SEYMOUR...ARCHER CITY...HOLLIDAY...SCOTLAND...WINDTHORST...
  MEGARGEL...DUNDEE...LAKE DIVERSION...LAKE KICKAPOO...MANKINS...
  MABELLE...WESTOVER AND LAKESIDE CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3340 9933 3363 9931 3384 9904 3383 9842
      3340 9843
TIME...MOT...LOC 0153Z 271DEG 25KT 3382 9899 3365 9901 3362 9914 
3340 9912 

$$

..SPEG.
2 follow-up statements
304 
WWUS54 KOUN 310230
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT WED MAY 30 2012

TXC009-023-310300-
/O.CON.KOUN.SV.W.0349.000000T0000Z-120531T0300Z/
BAYLOR TX-ARCHER TX-
930 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM 
CDT FOR BAYLOR AND ARCHER COUNTIES...

AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE 
DESTRUCTIVE HAIL UP TO BASEBALL SIZE LOCATED ALONG A LINE EXTENDING 
FROM LAKE KICKAPOO TO NEAR OLNEY...MOVING SOUTHEAST AT 35 MPH. THE 
STORM IS ALSO CAPABLE OF PRODUCING WINDS OF 65 MPH ACROSS A LARGER 
AREA OF ARCHER AND BAYLOR COUNTIES.

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ARCHER CITY...HOLLIDAY...SCOTLAND...WINDTHORST...
MEGARGEL...DUNDEE...LAKE DIVERSION...LAKE KICKAPOO...MANKINS...
MABELLE...WESTOVER AND LAKESIDE CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3340 9933 3363 9931 3384 9904 3383 9842
      3340 9843
TIME...MOT...LOC 0226Z 304DEG 29KT 3363 9882 3342 9880 

$$

..SPEG.
927 
WWUS54 KOUN 310247
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT WED MAY 30 2012

TXC023-310310-
/O.CAN.KOUN.SV.W.0349.000000T0000Z-120531T0300Z/
BAYLOR TX-
947 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR BAYLOR COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT 
OF THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3340 9892 3356 9895 3366 9879 3364 9843
      3340 9843
TIME...MOT...LOC 0244Z 271DEG 25KT 3363 9871 3342 9869 

$$

TXC009-310300-
/O.CON.KOUN.SV.W.0349.000000T0000Z-120531T0300Z/
ARCHER TX-
947 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM 
CDT FOR ARCHER COUNTY...

AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS
LOCATED 10 MILES SOUTH OF ARCHER CITY...MOVING EAST AT 30 MPH.


LOCATIONS IMPACTED INCLUDE...
ARCHER CITY AND WINDTHORST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3340 9892 3356 9895 3366 9879 3364 9843
      3340 9843
TIME...MOT...LOC 0240Z 271DEG 25KT 3363 9871 3342 9869 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:42 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 30, 6:42 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT WED MAY 30 2012

.AVIATION...
SCATTERED TSRA OVER W OK AND W NORTH TX WILL MOVE SE OR E THIS
EVENING...WHILE LARGE STORM CLUSTER OVER C KS ADVANCES TO THE S.
THESE SYSTEMS WILL...BY THE END OF THE NIGHT...AFFECT ALL OUR TAF
SITES...A FEW OF THEM MORE THAN ONCE. MANY OF THE STORMS WILL BE
SEVERE...AND THE STORM COMPLEX FROM KS WILL LIKELY BRING
WIDESPREAD STRONG WINDS OVERNIGHT TO MOST OF OUR TAF SITES. A FEW
MORE TSRA MAY ACCOMPANY THE COLD FRONT TOMORROW MORNING...AS MAY A
LAYER OF ST OR SC. CONDITIONS SHOULD IMPROVE AS THE FRONT ADVANCES
FARTHER TO THE S IN THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  87  66  77  54 /  70  80  20  10
HOBART OK         93  66  80  53 /  40  50  10  10
WICHITA FALLS TX  96  70  85  54 /  40  50  20  10
GAGE OK           88  61  75  48 /  60  50  10  10
PONCA CITY OK     85  64  73  49 /  60  80  20  10
DURANT OK         91  69  83  54 /  70  60  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

02/23/23
Hazardous weather outlook, May 30, 4:20 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT WED MAY 30 2012

OKZ004>048-050>052-TXZ083>090-311000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
420 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA INCLUDES ALL AREAS OF OKLAHOMA AND WESTERN
NORTH TEXAS NORTH AND EAST OF A LINE FROM GAGE TO ALTUS IN
OKLAHOMA...TO ARCHER CITY IN WESTERN NORTH TEXAS. A SLIGHT RISK
COVERS THE REMAINDER OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM
THURSDAY.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
THURSDAY MORNING.

IMPACTS... DAMAGING WIND GUSTS UP TO 80 MPH...CAUSING DAMAGE TO
STRUCTURES...TREES...AND UTILITY LINES.

HAIL UP TO 3 INCHES IN DIAMETER...CAUSING DAMAGE TO
WINDOWS...ROOFS...AND CARS.

DISCUSSION...
SCATTERED THUNDERSTORMS WERE DEVELOPING IN THE VICINITY OF A
DRYLINE EXTENDING SOUTHWARD THROUGH THE EASTERN TEXAS PANHANDLE.
THESE STORMS ARE EXPECTED TO MOVE EASTWARD INTO PARTS OF WESTERN
OKLAHOMA AND NORTH TEXAS THIS EVENING ADDITIONAL STORMS ARE EXPECTED
TO DEVELOP ACROSS PARTS OF WESTERN AND CENTRAL KANSAS IN THE VICNITY
OF A WARM FRONT. THESE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS
DURING THE EVENING AND MOVE SOUTHEASTWARD INTO OKLAHOMA AIDED BY AN
UPPER LEVEL MOVING INTO THE PLAINS STATES. FAVORABLE WIND FIELDS AND
AN EXTREMELY UNSTABLE AIRMASS WILL SUPPORT THE DEVELOPMENT OF SEVERE
STORMS. INITIAL STORMS WILL LIKELY BE DISCRETE SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE HAIL TO BASEBALL SIZE AND PERHAPS A TORNADO OR
TWO...ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY WHERE LOW
LEVEL WINDS WILL BE MORE FAVORABLE FOR STORM ROTATION. LATER THIS
EVENING...STORMS WILL LIKELY MERGE INTO A SEVERE SQUALL
LINE...POSING A THREAT OF WIDESPREAD DAMAGING WINDS. THE SEVERE
THREAT WILL LAST WELL INTO THE OVERNIGHT HOURS AS THIS CLUSTER OF
STORMS PUSHES SOUTHEASTWARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LINGER INTO THURSDAY AFTERNOON AS A COLD FRONT
SWEEPS ACROSS THE AREA. WHILE A FEW MARGINALLY SEVERE STORMS MAY
OCCUR...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THURSDAY. THE NEXT
CHANCE FOR THUNDERSTORMS WILL ARRIVE SATURDAY AS ANOTHER STORM
SYSTEM APPROACHES THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

AUSTIN/II

In the hours before

Special weather statement, May 30, 8:11 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT WED MAY 30 2012

TXZ085-310145-
WILBARGER TX-
811 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR WILBARGER COUNTY UNTIL 845 PM
CDT...

AT 807 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM LOCKETT TO 7 MILES NORTH OF LAKE KEMP...MOVING EAST AT 25
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
GRAYBACK...HARROLD...LOCKETT AND OKLAUNION.

LAT...LON 3410 9939 3420 9896 3385 9895 3384 9926
TIME...MOT...LOC 0107Z 260DEG 23KT 3404 9930 3387 9921

..SPEG.
Special weather statement, May 30, 8:25 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT WED MAY 30 2012

OKZ004>010-310200-
HARPER OK-WOODWARD OK-GRANT OK-WOODS OK-KAY OK-ELLIS OK-ALFALFA OK-
825 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARPER...NORTHERN WOODWARD...
GRANT...WOODS...KAY...NORTH CENTRAL ELLIS AND ALFALFA COUNTIES
UNTIL 900 PM CDT...

AT 822 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ACROSS SOUTHERN KANSAS...FROM SOUTH OF
WICHITA TO NEAR DODGE CITY...MOVING SOUTH AT 50 MPH. WIND GUSTS
WITHIN THIS AREA WERE COMMONLY STRONGER THAN 50 MPH...AND SOME WERE
STRONGER THAN 60 MPH. THESE WINDS ARE EXPECTED TO ENTER FAR NORTHERN
OKLAHOMA BETWEEN 845 PM AND 900 PM.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...ALVA...BLACKWELL...TONKAWA...NEWKIRK...CHEROKEE...
BUFFALO...MEDFORD...LAVERNE...WAYNOKA...POND CREEK...LAMONT...
WAKITA...KAW CITY...FREEDOM...BRAMAN...JET...NASH...BURLINGTON AND
DACOMA.

LAT...LON 3697 9674 3678 9675 3675 9689 3668 9695
      3670 9704 3660 9705 3657 10001 3700 10000
TIME...MOT...LOC 0122Z 346DEG 42KT 3743 9673 3738 9994

CMS
Local storm report, May 30, 8:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             BOMARTON                33.50N 99.43W
05/30/2012  E1.75 INCH       BAYLOR             TX   PUBLIC

&&

FM
Local storm report, May 30, 8:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     BOMARTON                33.50N 99.43W
05/30/2012  E60 MPH          BAYLOR             TX   PUBLIC

&&

FM
Special weather statement, May 30, 8:37 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT WED MAY 30 2012

OKZ039-041-045-046-050-310200-
JEFFERSON OK-LOVE OK-MURRAY OK-STEPHENS OK-CARTER OK-
837 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...LOVE...
SOUTHWESTERN MURRAY...SOUTHEASTERN STEPHENS AND CARTER COUNTIES
UNTIL 900 PM CDT...

AT 835 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF LOCO TO GRADY...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LONE GROVE...HEALDTON...WILSON...RINGLING...CORNISH...BURNEYVILLE...
RUBOTTOM...GRADY...GRAHAM...MILO...COURTNEY AND PETERSBURG.

LAT...LON 3388 9718 3392 9721 3388 9726 3389 9746
      3392 9750 3390 9759 3395 9759 3399 9766
      3394 9774 3431 9778 3442 9720 3388 9713
TIME...MOT...LOC 0135Z 265DEG 35KT 3424 9771 3398 9767

..SPEG.
Local storm report, May 30, 8:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     4 ENE WAURIKA           34.19N 97.93W
05/30/2012  E60 MPH          JEFFERSON          OK   PUBLIC

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:29 PM CDTTornado WarningOUNBaylor, Knox31 min
May 30, 7:55 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox65 min
May 30, 8:11 PM CDTSpecial Weather StatementOUNWilbarger34 min
May 30, 8:29 PM CDTSevere Thunderstorm WarningOUNKnox31 min
May 30, 8:55 PM CDTSevere Thunderstorm WarningOUNKnox22 min
May 30, 10:44 PM CDTSpecial Weather StatementOUNArcher, Clay, Wichita61 min
May 31, 12:44 AM CDTSpecial Weather StatementOUNClay, Foard, Hardeman, Wichita, Wilbarger46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.